# SDR ORJA9813

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT EMERGENCY EXIT WINDOW EMERGENCY LIGHTS OUT AND SEATS 14D, 15D, AND 16D.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY AT FORWARD LEFT EMERGENCY EXIT WINDOW.  OPS CHECK GOOD.  (M)
